Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Random rearrangements of Fourier coefficients


Author: Daniel M. Oberlin
Journal: Bull. Amer. Math. Soc. 82 (1976), 563-564
MSC (1970): Primary 42A36
MathSciNet review: 0415176
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Adriano M. Garsia, Existence of almost everywhere convergent rearrangements for Fourier series of 𝐿₂ functions, Ann. of Math. (2) 79 (1964), 623–629. MR 0161079 (28 #4288)
  • 2. G. H. Hardy and J. E. Littlewood, Some new properties of fourier constants, Math. Ann. 97 (1927), no. 1, 159–209. MR 1512359, http://dx.doi.org/10.1007/BF01447865
  • 3. G. H. Hardy and J. E. Littlewood, Some new properties of Fourier constants, J. London Math. Soc. 6 (1931), 3-9.
  • 4. R. E. A. C. Paley and A. Zygmund, On some series of functions. I, II, III, Proc. Cambridge Philos. Soc. 26 (1930), 337-357, 458-474; ibid, 28 (1932), 190-205.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A36

Retrieve articles in all journals with MSC (1970): 42A36


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14101-8
PII: S 0002-9904(1976)14101-8